Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Is it because of neurological problem that I have palpitation in heart ?

I have been suffering following problem from 6 years: 1.Frequently sleep broken and whenever sleep broken starts heart pupitation with medicine under contol.I am taking 1.Clonazepam 0.5mg every night 2.Propranonol 10mg 1+0+1.IS it neurogical problem.PL advice me.
Asked On : Tue, 12 Jul 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
u have anxiety disorder
u are on right medicine
but in spite of taking this medicine if u r not well then u need to add one more drug which has more sedative action like alprazolem .
better to consult with ur doctor before taking medicine
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor